# SDR CA080317005

- Difficulty date: March 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,446 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Pin
- Condition: Worn
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINUM FOUND IN OIL FILTER DURING 100 HOUR INSP. CYLINDER BOROSCOPED, SUSPECT CYLINDER REMOVED, FWD PISTON PIN FOUND WORN ON NR 1 CYLINDER. (TC NR 20080317005)
